# SDR AALA201602189011

- Difficulty date: February 4, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 47,826 hours, 27,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON RAIL SEAT BEAM, BETWEEN FRAME 64 & 66 AT +Y765.  REPLACED BEAM IAW SRM 51-72-11.
